სტატიები / უცხოეთში გამოცემული

ფილტრი

ფაკულტეტი/ინსტიტუტი:

დეპარტამენტები ვერ მოიძებნა

შეიყვანეთ სახელი: და გვარი:

ან

პირადი ნომერი:

მოცემულ კატეგორიაში წარმოდგენილია:  20 ჩანაწერი /  4917 ჩანაწერიდან.


ძებნის განულება

J. Peradze. An approximate algorithm for a Kirchhoff wave equation. SIAM Journal on Numerical Analysis. 2009წ. v.47, no.3, pp.2243-2268.

V.Odisharia, N.Papukashvili, J.Peradze. An approximate method of solution of a nonlinear wave equation. International Workshop "Global and Geometric Aspects of Nonlinear PDF". 2004წ. Yerevan, pp.24-25.

J. Peradze. An approximate method of solution of one nonlinear wave equation. Inter. Workshop “Global and Geometric Aspects of Nonlinear PDE”. 2004წ. pp. 24-25, Yerevan.

N. Shavlakadze, O. Jokhadze, S. kharibegashvili. An approximate solution of one class of integral differential equation. Transaction of A. Razmadze Math. Inst.. 2016წ. 170, issue 3, 420-426.

Z. Wardosanidze, Sh.D.Kakichashvili. An Attempt for Application of the New Photoanisotropic (polarization) Materials for Photography of the Sun. Annales Geographyque. 1990წ. Special Issue, 0III, vol.1, No.8, p.241, 1990..

Z.V.Vardosanidze, Sh.D.Kakichashvili, Y.Y.Shopov. An Attempt for Application of the New Photoanisotropic (polarization) Materials for Photography of the Sun. Annales Geographyque, Special Issue, 0III. 1990წ. vol.1, No.8, p.241.

K. Sxvitaridze, M.Kharashvili, D.Burchuladze. An Effective Solution of the Dirichlet Problem for a Half-Space With Double Porosity. Georgian international journal of Science and Technology. Nova Science Publishers, Inc. 2011წ. Volume 3, Number 3, pp. 223-232.

M. Kharashvili, D.Burchuladze, K.Skhvitaridze. An Effective Solution of the Dirichlet Problem for a Half-Space With Double Porosity. Georgian international journal of Science and Technology. Nova Science Publishers, Inc. 2011წ. Volume 3, Number 3, pp. 223-232.

M. Kharashvili, D.Burchuladze, K.Skhvitaridze.. An Effective Solution of the Dirichlet Problem for a Half-Space With Double Porosity. . Georgian international journal of Science and Technology. Nova Science Publishers, . 2011წ. Volume 3, Number 3, pp. 223-232..

. An expansion into infinite-dimensional multiple trigonometric series of a square integrable function in $R^{infty}$, . Georg. Inter. J. Sci. Tech., Nova Science Publishers, Volume 2, Issue 4. 2010წ. .

R. Tevzadze, M. Mania. An exponential martingale equation . Electronic Communications in Probability . 2006წ. vol. 11 , pp. 206–216 .

M. Mania. An exponential martingale equation . Electronic Communications in Probability . 2006წ. N11, pp206–216 .

J. Peradze. An iteration method of solution of a discrete system of Timoshenko equation for a beam. Proceedings of international scientific and technical conference "Architecture and costruction - topical problems". 2008წ. Yerevan, pp.209-212.

ვ. ტარიელაძე. An operator version of Abel's continuity Theorem.. Georgian Mathematical J.. 2010წ. vol. 17, no.4, 787--794..

L. Botsvadze, D. Sharabidze , A. Gudadze. An Optimization Model for Venigle’s sub-System of Citrus Fruits Transportation on the Rouse “Farming Enterprise-Regional Agrarian Logistics Center”. International Scientific Journal, Business, Society, 2. 2017წ. p.63-66.

M. Shishinashvili. AN OVERVIEW OF THE REGENERATION TECHNOLOGY OF ASPHALT CONCRETE. ISJ Theoretical & Applied Science, ISSN 2308-4944. 2016წ. #11 (43), Scarton, USA, pp 173-176.

გ. გრატიაშვილი, M.Sanikidze. Analyses of Emitted and Transfered at Cutting Process into the Cutting Tool plate heat by Finite Elements Method. Problems of Mechanics, International scientific journal. 2014წ. №3(56)/2014, 35-38pg..

T. Mebuke. Analyses of the Problem of Intertextuality. . Consciousness, Literature and the Arts . 2011წ. Volume 12 Number 2, August 2011. Pp.1-16.

F. Bogdanovi, Guram Kevanishvili, Dong Ill Kim, George Jandieri, and Kiyotoshi Yasumoto. Analysis and Design of Multiport Waveguide Junctions with Artificial Inclusions Made of Cylindrical Rods. Research reports of Information Science and Electrical Engineering of Kyushu University. 2006წ. Kyushu University, Fukuoka, Japan, March 2006, Vol. 11, No.1, pp. 7-16.

D. Natroshvili, O.Chkadua, S.Mikhailov. Analysis of direct boundary-domain integral equations for a mixed BVP with variable coefficient, I: Equivalence and Invertibility. Journal of Integral Equations and Applications. 2009წ. 21, No. 4, 499-543.